EconPapers    
Economics at your fingertips  
 

Analysis of a deterministic and a stochastic epidemic model with two distinct epidemics hypothesis

Brahim Boukanjime, Mohamed El Fatini, Aziz Laaribi and Regragui Taki

Physica A: Statistical Mechanics and its Applications, 2019, vol. 534, issue C

Abstract: In this paper, we discuss an epidemic model with double hypothesis combined two different transmission mechanisms. First, we prove the local asymptotic stability of the equilibrium solutions of deterministic system. Moreover we establish the global stability for the free equilibrium. Second, we show for stochastic system the extinction and persistence in mean of the disease, under some conditions on parameters of the model. Finally, numerical simulations are used to confirm our analytical results.

Keywords: Double epidemic hypothesis; Lyapunov function; Extinction; Persistence in mean (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437119313421
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:534:y:2019:i:c:s0378437119313421

DOI: 10.1016/j.physa.2019.122321

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:534:y:2019:i:c:s0378437119313421